# SDR SWAA2017090616100

- Difficulty date: August 19, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 66,237 hours, 38,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 143A59136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM SHEAR WEB CORRODED BETWEEN BS 400 TO BS 420, STR 17R.  R&R WEB IAW EA.
